Indiana, 2019

Tornadoes and Flash Flood in Indiana, May 27, 2019

May 27, 2019 · NWS IWX · 18 events in 11 counties and zones

A warm front surged north across the region, allowing for a moderately unstable, highly sheared environment to exist. Thunderstorms developed in Illinois and moved into northern Indiana, producing damaging winds and several tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$25,000
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A warm front surged north across the region, allowing for a moderately unstable, highly sheared environment to exist. Thunderstorms developed in Illinois and moved into northern Indiana, producing damaging winds and several tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at May 27, 12:46 PM CST, 2 hours 26 minutes earlier.

Area forecast discussion, May 27, 12:46 PM CST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
246 PM EDT Mon May 27 2019

.SYNOPSIS...
Issued at 355 AM EDT Mon May 27 2019

Chances of thunderstorms will increase late this afternoon across
southwest Lower Michigan and northwest Indiana, with thunderstorms
likely across all of the area by this evening into the early
overnight. Some of these storms may be severe with a risk of
damaging winds, large hail, isolated tornadoes, and locally heavy
rainfall. A cold front will sag across the area on Tuesday,
bringing a potential of more showers and thunderstorms Tuesday
afternoon and early evening. The active weather pattern will
continue for Wednesday and Thursday with more chances of rain and
storms.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 201 PM EDT Mon May 27 2019

Temperatures this afternoon expected to warm up into the upper 70s
to near 80. Cloud cover this afternoon will increase ahead of strong
system to our west. Lingering low clouds/fog from Lake Michigan
stretching southeast through SBN and FWA finally eroding away. This
feature may play a role with stronger storms this evening as it acts
as a differential heating boundary.

Strong low pressure system spinning over IA/MN this afternoon will
be the focus in the short term for severe weather across our area.
Leading warm front will lift northward this afternoon with a few
showers and thunderstorms along it possible. Severe risk with these
storms will be limited but cannot rule out gusty winds and small
hail.

Severe risk increases late this afternoon into the evening as warm
front lifts farther north. All severe hazards in play for tonight
including damaging winds, large hail, isolated tornado, and heavy
rain. Behind the front, SFC based instability increasing to 2000
j/kg and deep layer shear ranging from 50-60 knots. Long and curved
hodographs with backed winds at the SFC veering with height along
the boundary may result in storms with rotation. Damaging winds is
likely the biggest risk this evening as 500-700 mb winds increase to
50-60 knots by 00z. As stronger storms develop they will have the
potential to mix down these winds to the surface. Concern for large
hail is low especially given high PWAT values across the area around
1.5 inches.

However, due to high PWAT values, heavy rain and minor flooding is a
concern especially given already saturated ground. Widespread
0.75 to 1 inch rainfall with locally heavier amounts in stronger
thunderstorms. CAM guidance indicating potential for even higher
amounts, but held off bumping up QPF further due to some
uncertainty.

Tomorrow, mild weather again with high in the upper 70s to lower
80s. Dry conditions in the morning before showers and thunderstorms
fire up in the afternoon along a residual boundary leftover from
previous nights storms. Kept inherited chance pops as its still
uncertain where the boundary will set up. &&

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 245 PM EDT Mon May 27 2019

Continued chances for rain in the long term as active pattern
repeats itself again on Wednesday and Thursday. Rain and
thunderstorms chances will once again depend on upstream
convection that makes its way towards the Great Lakes. A brief
break in the pattern with a rare dry day Friday and into the day
on Saturday. Another shortwave drops down into the area Sat
afternoon bringing once again rain to the area into Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 104 PM EDT Mon May 27 2019

Stubborn low stratus and fog has finally mixed out at the
terminals leaving mainly VFR conditions and southeast winds near
10 knots through the mid afternoon hours. Thunderstorm chances
increase during the late afternoon/early evening hours (22z-04z)
as a warm front lifts north in tandem with a convectively aided
vort tracking east from the Upper Midwest. Some of these storms
could become strong to severe with large hail and damaging winds.
Chances for rain/storms then diminish later tonight into tomorrow
morning. Some MVFR, possibly IFR, stratus may creep back into
mainly KSBN later tonight near the leftover frontal zone.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Heidelberger
LONG TERM...Heidelberger
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 27, 1:48 PM CST, 1 hour 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
348 PM EDT Mon May 27 2019

INZ003>005-012>016-020-022>024-032-MIZ077-078-282000-
La Porte-St. Joseph IN-Elkhart-Starke-Pulaski-Marshall-Fulton IN-
Kosciusko-White-Cass IN-Miami-Wabash-Grant-Berrien-Cass MI-
348 PM EDT Mon May 27 2019 /248 PM CDT Mon May 27 2019/

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into this
evening. Strong to severe thunderstorms are possible with large hail,
damaging winds, locally heavy rainfall and isolated tornadoes
possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters will likely be needed across the area late this
afternoon into this evening.

INZ006>009-017-018-025>027-033-034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-282000-
Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Huntington-Wells-
Adams-Blackford-Jay-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
348 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms will become this evening. Strong to severe
thunderstorms are possible with large hail, damaging winds,
locally heavy rainfall and isolated tornadoes possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ043-046-282000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
348 PM EDT Mon May 27 2019

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into early this
evening. Severe storms are possible with large hail and wind gusts
in excess of 50 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Periodic chances of thunderstorms will continue for Tuesday through
Thursday.

In the hours before

Special weather statement, May 27, 2:21 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Northern Indiana
421 PM EDT Mon May 27 2019

INZ022>024-032-272100-
Wabash-Miami-Cass-Grant-
421 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH...NORTHWESTERN
GRANT...EASTERN CASS AND MIAMI COUNTIES...

At 421 PM EDT, a strong thunderstorm was located near Kokomo, moving
northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Peru, Wabash, Grissom Afb, Bunker Hill, La Fontaine, Mexico, Lincoln,
Wells, Galveston, Miami, Converse, Erie, Denver, Amboy, Onward,
Richvalley, Bennetts Switch, Deedsville, Mier and Wawpecong.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana .

&&

LAT...LON 4057 8587 4056 8625 4091 8620 4091 8617
      4094 8617 4076 8564 4075 8564 4052 8586
TIME...MOT...LOC 2021Z 205DEG 31KT 4051 8610

HAIL...0.25IN
WIND...40MPH

CM
Special weather statement, May 27, 2:41 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Northern Indiana
441 PM EDT Mon May 27 2019

INZ025-026-032>034-272145-
Jay-Huntington-Blackford-Wells-Grant-
441 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRANT...BLACKFORD...
SOUTHEASTERN HUNTINGTON...SOUTHERN WELLS AND JAY COUNTIES...

At 441 PM EDT, a strong thunderstorm was located near Muncie, moving
northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Portland, Hartford City, Upland, Dunkirk, Montpelier, Redkey,
Pennville, Matthews, Westchester, Center, Warren, Nottingham, Bryant,
Shamrock Lakes, Poneto, Mcnatts, Wellsburg, Liberty Center, Mount
Zion and Mill Grove.

This includes Interstate 69 in Indiana between mile markers 278 and
280.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4038 8522 4038 8552 4077 8542 4060 8507
      4057 8507 4057 8500 4049 8483 4031 8512
      4031 8522
TIME...MOT...LOC 2041Z 222DEG 26KT 4028 8540

HAIL...0.25IN
WIND...40MPH

CM
Special weather statement, May 27, 3:03 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Northern Indiana
503 PM EDT Mon May 27 2019

INZ024-025-272130-
Wabash-Huntington-
503 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH AND HUNTINGTON
COUNTIES...

At 503 PM EDT, a strong thunderstorm was located over La Fontaine, or
8 miles southeast of Wabash, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Huntington, Wabash, Andrews, La Fontaine, Lancaster, Lagro, Mount
Etna, Servia, Lincolnville, Treaty, Majenica, Banquo and Bippus.

This includes Interstate 69 in Indiana between mile markers 281 and
284.

&&

LAT...LON 4078 8590 4097 8560 4078 8533 4065 8571
      4065 8580
TIME...MOT...LOC 2103Z 234DEG 25KT 4070 8574

HAIL...0.25IN
WIND...40MPH

Brown
Local storm report, May 27, 3:11 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             MICHIGAN CITY           41.72N 86.90W
05/27/2019  E0.70 INCH       LA PORTE           IN   TRAINED SPOTTER

&&

MCS

The radar

The Chicago radar (KLOT), 99 km away, was scanning. The volume nearest the first event began at 21:10 UTC.

Open the radar archive at this moment

Event by event

6 hail, 6 tornado, 4 thunderstorm wind, 1 lightning, 1 flash flood. Local standard time, as filed.

Hail, La Porte

When
May 27, 3:12 PM CST to 3:13 PM CST
Where
La Porte County, 0.69 mi S of Michigan City
Measured
1 in hail
Reported by
Public
Coordinates
41.710, -86.900

Hail, Huntington

When
May 27, 4:15 PM EST to 4:16 PM EST
Where
Huntington County, 2.71 mi WSW of Mt Etna
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.740, -85.620

Thunderstorm Wind, St. Joseph

When
May 27, 5:13 PM EST to 5:14 PM EST
Where
St. Joseph County, 1.73 mi NW of Gilmer Park
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
41.620, -86.320

Multiple tree branches were blown down, ranging from three to four inches in diameter.

Thunderstorm Wind, St. Joseph

When
May 27, 6:05 PM EST to 6:06 PM EST
Where
St. Joseph County, North Liberty
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.530, -86.430

Local media reported trees wre blown down onto power lines.

Thunderstorm Wind, St. Joseph

When
May 27, 6:12 PM EST to 6:13 PM EST
Where
St. Joseph County, 2.32 mi NNW of Gilmer Park
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
41.630, -86.320

Local fire officials reported numerous three to four inch diameter tree branches down.

Hail, Cass

When
May 27, 6:20 PM EST to 6:21 PM EST
Where
Cass County, 0.87 mi SW of Lake Cicott
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.760, -86.530

Tornado, Miami

When
May 27, 6:34 PM EST to 6:38 PM EST
Where
Miami County, 2.83 mi NNE of Loree to 2.89 mi WNW of New Santa Fe
Rating
EF1
Path length
0.58 mi
Path width
50 yd
Reported by
Emergency Manager
Coordinates
40.685, -86.042

Miami County emergency management provided a video of the developing tornado northeast of Bunker Hill. The NWS received reports of damage the tornado path from emergency management. Most of the damage occurred in the vicinity of E County Road 550 South. Near the beginning of the tornado path, shingle and siding damage occurred at a residence with a fence also blown down. A TV tower was also bent halfway up. Additional shingle and siding damage occurred at a residence as the tornado crossed E County Road 550 South. Additional tree damage included tree trunks snapped near the end of the tornado path just to the north of E County Road 550 South.

Tornado, Miami

When
May 27, 6:51 PM EST to 7:00 PM EST
Where
Miami County, 0.77 mi N of Macy to 2.47 mi NW of Gilead
Rating
EF3
Path length
4.22 mi
Path width
800 yd
Continued into
Fulton, In (IWX)
Reported by
NWS Storm Survey
Coordinates
40.981, -86.128

Tornado started nearly one and a half miles north of Macy. Lots of tree damage and roofing material removed. Satellite tornado destroyed a grain silo that was tossed into a tree line about quarter mile southeast and completely destroyed a barn building as well. Tornado intensified and broadened its width as it carried ENE and completely leveled a two story house with debris scattered downstream across a field and across CR 200 W. It then passed through a heavily wooded area snapping or uprooting most trees before crossing CR 100 W and then completely destroying a single story brick ranch home. Adjacent machine shed was heavily damaged here as well and included a pickup truck that was picked up and tossed northeast of the house. Extensive tree damage continues ENE from here through a large grove of trees. Tornado continued northeast crossing West Pleasant Hill Road where two high voltage transmission towers were destroyed as well as extensive damage to structures in the area. Tornado continued northeast crossing north Meridian Road and heavily damaging two large farm properties with extensive structural damage noted. The tornado straddled the Miami/Fulton county line before crossing into Fulton county somewhere along E County Road 1600 N between N County Roads 100 E and 175 E. The maximum intensity of the tornado in Miami county was EF3 with maximum winds of around 140 mph.

Tornado, Fulton

When
May 27, 7:00 PM EST to 7:18 PM EST
Where
Fulton County, 4.45 mi SW of Akron to 7.09 mi ESE of Akron
Rating
EF3
Path length
9.5 mi
Path width
800 yd
Reported by
NWS Storm Survey
Coordinates
40.998, -86.050

This is a continuation of a tornado that crossed County Road 1600 N between County Roads 100 and 175 East in Miami county and into Fulton County. Tornado continued off to the ENE weakening as it crossed 1600 N and 100 E in Fulton county. Tornado then turned northeastward as it traveled just north of the Miami/Fulton county line causing sporadic damage to several farm buildings. Tornado continued to slowly |weaken in intensity as it crossed SR 114. As the tornado crossed CR 700 W it re-intensified for a time crossing SR 15 south of CR 1400 N with extensive damage to a hog confinement facility west of SR 15 and significant damage to a farm property |east of SR 15. From here the tornado rapidly weakened eastward and lifted near CR 400 W. The maximum intensity of the tornado in Fulton county was EF1.

Tornado, Grant

When
May 27, 7:10 PM EST to 7:16 PM EST
Where
Grant County, 4.7 mi N of Mier to 1.13 mi WSW of Jalapa
Rating
EF2
Path length
4.09 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
40.637, -85.846

This tornado started near the intersection of County Road 900 W and County Road 600 N where it destroyed a well built barn. The tornado destroyed a detached car garage, and lofted debris from a well built hay barn several hundred yards away. As it tracked to the southeast it destroyed a silo and a well built barn next to the silo. The tornado briefly lifted before touching down once again at the intersection of County Road 500 W and County Road 505 N where it snapped trees and caused shingle and siding damage to a home. The tornado then lifted for the final time.

Tornado, Wabash

When
May 27, 7:26 PM EST to 7:30 PM EST
Where
Wabash County, 2.07 mi NNW of North Manchester to 1.36 mi W of Liberty Mills
Rating
EF1
Path length
1.9 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
41.025, -85.792

A damage survey found intermittent tree damage noted along this damage path that was primarily through open fields. One property sustained roof damage to a barn and a small shed sustained significant damage. Trees were topped and a recreational vehicle was moved/turned about 6 inches.

Hail, Grant

When
May 27, 7:30 PM EST to 7:31 PM EST
Where
Grant County, 2.62 mi E of Jalapa
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.630, -85.700

Hail, Wabash

When
May 27, 7:30 PM EST to 7:31 PM EST
Where
Wabash County, 0.69 mi N of La Fontaine
Measured
1.5 in hail
Reported by
Public
Coordinates
40.680, -85.720

Hail, Huntington

When
May 27, 7:40 PM EST to 7:41 PM EST
Where
Huntington County, 2.81 mi S of Huntington Muni Arpt
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.810, -85.480

Tornado, Wells

When
May 27, 7:59 PM EST to 8:23 PM EST
Where
Wells County, 3 mi S of Mc Natts to 0.62 mi S of Nottingham
Rating
EF3
Path length
12.76 mi
Path width
1,200 yd
Injuries
2 direct, 0 indirect
Reported by
NWS Storm Survey
Coordinates
40.577, -85.392

The same supercell that produced a tornado in Grant |County moved east and underwent several storm mergers as it moved |over eastern Grant County. The merger caused the thunderstorm to |shift southeastwards with time before mirroring the Blackford and |Wells County lines. This thunderstorm produced a tornado with |multiple vortices, and had a width of approximately 1200 yards at |its widest. This tornado tracked from north of Roll, IN to north of |Montpelier, IN to near Nottingham, IN. The tornado lifted just east |of Highway 1. There were two significant injuries reported at a |dairy farm where EF-3 damage occurred. EF-3 damage was observed in two locations. The first was at a dairy |farm on county road 700 West north of the county line. A well built |structure sustained major damage consistent with winds of 165 mph. |Numerous other buildings at this location sustained significant |damage and several cows also died. Further east, about 1 mile east |of county road 500 west, a large power transmission tower was |toppled in the middle of a field. Winds were estimated at 140 mph at |this location. Numerous other buildings sustained EF-0 to EF-1 |damage and some EF-2 damage was also observed. Many trees were |topped or uprooted all along the path of this tornado.

Thunderstorm Wind, Steuben

When
May 27, 8:03 PM EST to 8:04 PM EST
Where
Steuben County, 2.18 mi WNW of Nevada Mills
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
41.740, -85.120

Amateur radio operators reported a tree down onto power lines east of Orland.

Lightning, Allen

When
May 27, 8:05 PM EST to 8:06 PM EST
Where
Allen County, 2.09 mi NW of Ellison
Property damage
$25,000
Reported by
Broadcast Media
Coordinates
41.050, -85.280

Local media reported lightning struck the press box at the Homestead High school, setting it on fire. The box was a total loss. The high school and surrounding structures were not impacted by the fire or lightning strike.

Flash Flood, Wells

When
May 27, 9:25 PM EST to 11:00 PM EST
Where
Wells County, 1.43 mi NW of Bluffton to 1.31 mi NNE of Bluffton
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.746, -85.188

A trained spotter reported roads were impassable near a hospital along State Route 1.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Lightning
A lightning strike that killed, injured or caused damage.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2019Every state in 2019This day in weather historyThe tornado archive for Indiana, 2019Warnings in Indiana, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 826088, 828796, 826089, 829301, 829302, 828797, 829298, 831595, 831596, 829299, 829296, 828798, 828799, 828800, 831606, 829303, 831996, 831994.